# SDR NYBA9712

- Difficulty date: March 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N129NH
- Make and model: Skrsky S58ET
- Aircraft serial: 58855
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Ring Gear
- Part number: S163520058002
- Condition: Making Metal
- Location: M/R Gr Box
- Part time: 187 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GEARBOX RING GEAR CAUSING METAL GENERATION.  REPLACED
